Simple Search:

Evasion from many pursuers in simple motion differential game with integral constraints.


Citation

Ibragimov, Gafurjan I. and Salimi, Mehdi and Massoud, Amini (2012) Evasion from many pursuers in simple motion differential game with integral constraints. European Journal of Operational Research, 218 (2). pp. 505-511. ISSN 0377-2217

Abstract / Synopsis

We study a two dimensional evasion differential game with several pursuers and one evader with integral constraints on control functions of players. Assuming that the total resource of the pursuers does not exceed that of the evader, we solve the game by presenting explicit strategy for the evader which guarantees evasion.


Download File

[img]
Preview
PDF (Abstract)
Evasion from many pursuers in simple motion differential game with integral constraints.pdf

Download (84kB) | Preview
Official URL: http://www.elsevier.com/

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.1016/j.ejor.2011.11.026
Publisher: Elsevier
Keywords: Differential game; Control; Strategy; Evasion.
Depositing User: Nur Farahin Ramli
Date Deposited: 17 Jul 2013 13:07
Last Modified: 22 Sep 2015 12:03
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.ejor.2011.11.026
URI: http://psasir.upm.edu.my/id/eprint/25170
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item